i need to know if mobic causes stomach pain and if the side effects are dangerous enough to cause bleeding. also if mobic can be stopped suddenly with no problems. please tell me something. i have pain in my stomach and want to know if it could possibly be the mobic. ive been on it for a year.
18 Oct 2004
Mobic is a nonsteroidal anti-inflammatory; and like the other NSAIDs, it can cause stomach pain and gastric bleeding.
I think it would be prudent to call your doctor immediately.
Here is the manufacturer's link for Mobic:
You can read the general information and the full prescribing insert. The prescribing leaflet will tell you all the adverse effects that have been documented with Mobic.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... hives on my hands about a week ago and for the past 3 days I've been having bad stomach and lower back pains. I have had a hysterectomy so I ...
2 answers • 5 Aug 2012
Mobic - I have had some problems with my stomach while taking lodine so my doctor took me off of it?
I have just started mobic a few days ago and it has really really helped with my osteoarthritis.Can I take a stomach medicine before taking mobic to ...
1 answer • 6 May 2013
The rheumatologist prescribed Mobic 7.5mg 2X day and Flexeril 5mg 2X day for arthritis, but mostly for my PN. I have had to reduce my dosage of Mobic ...
5 answers • 18 May 2013
I have been taking mobic for some time now and my primary doctor told me to discontinue taking it because I have been having stomach problems.
0 answers • 19 Aug 2013
To date I've had no side effects. I have severe osteo arthritis, particularly in my feet. Pain bad at night. Why was Mobic prescribed in the ...
3 answers • 7 Nov 2013